# SDR 98FDEA00679

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 924 CORROSION ON UPPER FLANGE OF FLOORBEAM 620 BL O TO LBL 25.  CUT AND REMOVED DAMAGED PART OF FLOORBEAM AND INSTALLED UPPER CHORD REPAIR PER SRM 53-10-8 FIG 3.
